# SDR FDEA201011164399

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN STA 580-600 BETWEEN STR 27L-28L EVLAUATED DENT AT STA 580-600 BETWEEN S-27L TO S28L AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101 DETAIL III, DUE TO DENT BEING LESS THAN .5 FROM FRAME.  REPAIRED DAMAGED AREA IAW SRM 53-00-01, FIG 201, REPAIR 3.  CLASSIFIED CAT "B" MAJOR REPAIR WITH SUPPLEMENTAL INSP REQUIREMENT OF INITIAL INSP AT 25,000F/C'S WITH REPEAT INSP EVERY 6,000 F/C'S USING HFEC PROCEDURE.
